# SDR CA150908013

- Difficulty date: September 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 36,456 hours
- Engine: Ge CFM567B24
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Condition: Failed
- Location: Stab Trim
- Part time: 35,506 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE THE CREW REPORTED A STABILIZER OUT OF TRIM LIGHT ILLUMINATED ON WITH A/P B ENGAGED.  STABILIZER TRIM INOPERATIVE NON NORMAL CHECKLIST COMPLETED. MANUAL TRIM ONLY AVAILABLE.  CREW RETURNED AIRPORT.  SPEED TRIM FAIL LIGHT ALSO ILLUMINATED.  ON GROUND FOUND CIRCUIT BREAKER FOR STABILIZER TRIM POPPED OUT.  MAINTENANCE CARRIED OUT, STABILIZER TRIM CIRCUIT BREAKER RESET IAW 20-60-01. CARRIED OUT FIM 27-41-TASK 804. STABILIZER TRIM MOTOR INOPERATIVE.  STABILIZER TRIM MOTOR R & R AND FUNCTIONED CHECK IAW AMM 27-41-7.  THERE HAS BEEN NO FURTHER REPORTS.
